# SDR AALA201902149008

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 15,021 hours, 5,857 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: D30664515
- Part serial: 6223
- Condition: Broken
- Location: Evac Slide
- Part time: 18 hours, 5 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE STRAP BROKEN. MAINTENANCE REPLACED R1 DOOR SLIDE PER AMM 25-62-44-000-804-A.
